# SDR MASA2015013012874

- Difficulty date: January 30, 2015
- Submitted: January 31, 2015
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 4,750 hours, 3,648 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST EDP 2A IN FLIGHT, RAN PUMP WITHOUT FLUID.  OPEN
